Journal of Graph Theory

Cover image for Journal of Graph Theory

September 2000

Volume 35, Issue 1

Pages 1–68

    1. The Gray graph revisited (pages 1–7)

      Dragan Marus̆ic̆ and Tomaz̆ Pisanski

      Article first published online: 9 AUG 2000 | DOI: 10.1002/1097-0118(200009)35:1<1::AID-JGT1>3.0.CO;2-7

    2. Edge disjoint Hamilton cycles in graphs (pages 8–20)

      Guojun Li

      Article first published online: 9 AUG 2000 | DOI: 10.1002/1097-0118(200009)35:1<8::AID-JGT2>3.0.CO;2-K

    3. Graphs with large total domination number (pages 21–45)

      Michael A. Henning

      Article first published online: 9 AUG 2000 | DOI: 10.1002/1097-0118(200009)35:1<21::AID-JGT3>3.0.CO;2-F

    4. Even dicycles (pages 46–68)

      William McCuaig

      Article first published online: 9 AUG 2000 | DOI: 10.1002/1097-0118(200009)35:1<46::AID-JGT4>3.0.CO;2-W

SEARCH

SEARCH BY CITATION